# SDR AALA202509231791

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 320320
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY AT L1 DOOR FAILED. REPLACED  BATTERY PACK POWER SUPPLY PER AMM 33-51-00 OPERATIONAL CHECKED GOOD.
